MathSciNet Relay Station
MathSciNet bibliographic data
MR19301 (8,397e) 56.0X
Jones, F. Burton A characterization of a semi-locally-connected plane continuum. Bull. Amer. Math. Soc. 53, (1947). 170–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement